Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes itchiness at bottom of the penis with clear discharge?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2609 Questions
Feel itchy at bottom of my pines with having little clear discharge . Its been the same for fifth day.
Posted Tue, 18 Feb 2014 in Sexually Transmitted Diseases
Answered by Dr. Geetika Paul 41 minutes later
Brief Answer: Itchy lesions over genitals, suggestive of fungus Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. You seem to have developed a fungal infection of the penile region. Please provide of certain more details about the skin problem before we can be sure of the diagnosis. Are there any skin lesions? Any redness of skin or any whitish lesions? Any ulcers? Any outside sexual contact? Any similar episodes of skin lesions in the past? Also it would be great if you can click some close up pictures of the skin lesions, if any, and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I will be able to help you more once you provide me the pictures and the above details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itchiness at bottom of the penis with clear discharge? 18 minutes later
hi dr. no ulcers no lesions no same in past had little redness in pines head but iguess bcz of my extra hygiene and cleaning after feeling itchy its already gone now see photo .have little itching and some time little drop of clear discharge its been for five days now . had sexual relation with my new gf noting that we did tests for hiv and hepatitis due to our work nature and we are clean . from my reading im afraid its chlamydia or maybe gonorrhea or prostat congestion. iwas planning to use 2g of azithromycin and 320 mg of gemifloxacim if gona help me ? basically im trying to avoid injections tht idont like and ask my gf to use it also ? sorry for photos pls advice Im not sure abt redness its little red yes ican feel Itching more during urination and some times little drops of clear sticky discharge this is the fifth day now .
Answered by Dr. Geetika Paul 22 hours later
Brief Answer: Mixed infection, need antibiotics Detailed Answer: Hi Since you had an exposure following which you developed symptoms of discharge, I would advise not to take treatment of the same. You do have mild redness in the area along with the clear discharge. Although, going by the symptoms that you have, you are more likely to be having a chlamydia infection but in cases like yours, it is usually better to give a cocktail therapy so as to cover all possibilities . So you need to be treated for both chlamydia and gonorrhea infections. You should take azithromycin 1 gm stat along with tab ofloxacin 400 mg stat. You should also give the same treatment to your partner. Hope it helps Please ask if you need any clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itchiness at bottom of the penis with clear discharge? 1 hour later
Ill take the azithromycin a 2 x 500 but what about the ofloxacin 400 is it also single dose ? is that some thing for fungis or its also an antibiotec ? Shall i take tinidazole also ?
Answered by Dr. Geetika Paul 11 minutes later
Brief Answer: Treatment of a mixed std infection Detailed Answer: Hi again Yes you can take two tablets of azithromycin. The second thing is ofloxacin which will help in covering a suspected gonorrhea infection. You do not need to take tinidazole. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itchiness at bottom of the penis with clear discharge? 46 minutes later
hi dr the pharmacist showed both antibiotecs azithromycin and ofloxacin . the quesion shall i take 1g and 400 as one dose for one day and thats it since he said this is 3-5 days course ? please advice how to be taken and for how many days ?
Answered by Dr. Geetika Paul 5 minutes later
Brief Answer: dose of medicine Detailed Answer: You can take both of these tablets in the doses as I have told together as a single dose since they are single day doses and are to be taken together. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor